Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MattyMatt84

Veteran Member
  • Total Reviews

    0
  • Content Count

    105
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MattyMatt84

  • Rank
    Member
  • Birthday 05/24/1984

Profile Information

  • Gender
    Male
  • Location
    Oregon
  • Interests
    Reading a good book that takes me away...,Studying Psychology, Traveling, Basketball, Hangin with my dogs (cuz they're much cooler than most ppl), good movies/food, girls, NOT having ACNE!

Recent Profile Visitors

3969 profile views
  1. depends on how high they were. For me it took a couple weeks but mine were insane. For yours I would guess a week max. good luck.
  2. So I've been off tane for like 6 months now and have yet to have one major pimple (knock on wood) maybe a few tiny lil guys every month or so. But I have noticed I'm getting more and more little tiny white heads in the t-zone where my pimples used to be. I mean im not really complaining, it's wayyy better than what it was but I was just wondering if any of you also have noticed lil white heads replacing your pimples? I'm hoping it doesn't continue to progress and get worse. If anybody has any ex
  3. yah been there. Cept I was in to my second month and then my liver enzymes went off the chart. Seriously, like in the 30,000 range on one of them. You can look at my old posts and get the full story. But yah I was really working out hard at the time and after I quit lifting and was off tane for a few weeks we tried it again and it was all good. But yah I feel yah man, I wanted to fn shoot myself. Like the one thing that is gonna save u from your fucked up acne ruled life is this miracle drug and
  4. thanks.............accutane will still clear me even if my acne is stress related and i am super stressed while taking it right?? yep. and there's no actual proof that it is stress related, just a theory. you'll clear up by late 3rd/4th month. Just gotta put your head down (figuratively) and get through it.
  5. So I've been off tane for two weeks now and although I can tell that some oil has returned, I still have to use moisturizer after I get out of the shower and when I wake up. My derm told me that it should take a month at the longest for all my oil to return and not be dried out and flaky and I'm just wondering what other ppls experiences are after they finish. How long until your face wasn't dried out anymore? When did you stop having to use moisturizer? When could you rub your face or get it
  6. Only been off tane for 2 days Already have 4 pimples The whole world can just fuckin die
  7. I've never had split streams. sounds messed up. on 120mg a day. love peace and hair grease
  8. SWEET! That's exactly what I wanted to hear! I figured just one more a day wouldn't be that big a deal but I just wanted to make sure there were others out there that were around my size taking that amount. And your Derm said it would help be clearer longer? Awesomeness to the max. I'll be done in 25 days after taking my first pill last June! About 9 months when it's all said and done:( I had some liver issues for a while thta slowed the process, but it's all good now. I can see the Fn li
  9. hmm well yah that's the thing is I just had my last appointment with the Derm the other day so I won't be seeing him anymore. And I know I've heard ppl talk about taking 120mg before and I'm pretty sure they were around my weight, or even under. I checked and 12 stone is 168lbs. Did he say why you were only allowed 60mg max? Maybe you just don't have as severe of acne as me or others. Anyone taking 120???
  10. Hey so I have about 80 pills left and have been on 80mg (2pills) a day for the last couple months. I NEED to be done! Like yesterday! I can't take it anymore. So I'm thinking I'm just going to start taking three a day to speed up the process. I went in and got my blood taken last week (for the last time thank god!) and everything is fine, so I think should be ok. I'm just wondering who out there has taken 120mg a day before and what your experience was like. Would the side effects really be that
×